Journal of Applied & Computational Mathematics

ISSN: 2168-9679

Open Access

Citations Report

Journal of Applied & Computational Mathematics : Citations & Metrics Report

Articles published in Journal of Applied & Computational Mathematics have been cited by esteemed scholars and scientists all around the world.

Journal of Applied & Computational Mathematics has got h-index 14, which means every article in Journal of Applied & Computational Mathematics has got 14 average citations.

Following are the list of articles that have cited the articles published in Journal of Applied & Computational Mathematics.

  2022 2021 2020 2019 2018

Year wise published articles

62 59 23 13 54

Year wise citations received

192 169 84 87 62
Journal total citations count 1282
Journal impact factor 2.34
Journal 5 years impact factor 4.25
Journal cite score 4.49
Journal h-index 14
Journal h-index since 2018 7
Important citations

Romano, Marzia. "The 3-Wave Resonant Interaction Model: Spectra and Instabilities of Plane Waves." PhD diss., University of Northumbria at Newcastle (United Kingdom), 2019.

Chamekh, Mourad, Abdeljabbar Ghanmi, and Samah Horrigue. "Iterative approximation of positive solutions for fractional boundary value problem on the half-line." Filomat 32, no. 18 (2018): 6177-6187.

Shukla, J. B., Ram Naresh, Sandhya Rani Verma, and Manju Agarwal. "Modeling the effect of sanitation in a human habitat to control the spread of bacterial diseases." Modeling Earth Systems and Environment 6, no. 1 (2020): 39-49.

Shrestha, Dev Chandra, Saraswati Acharya, and Dil Bahadur Gurung. "A Finite Element Approach to Evaluate Thermoregulation in the Human Body due to the Effects of Sweat Evaporation during Cooking, Cleaning, and Walking." Mathematical Problems in Engineering 2021 (2021).

Oladejo, M. O., I. J. Udoh, and A. O. Abam. "Optimizing the Community’s Supports in Counter-Terrorism Operations: A Sticks–Carrots Game Theoretic Model."

Bakery, Awad, and Afaf Abou Elmatty. "On k-Nearly Uniformly Convex Property in Generalized Orlicz Difference Sequence Space." Journal of Computational and Theoretical Nanoscience 14, no. 2 (2017): 1024-1027.

Gümüs, M. E. H. M. E. T. "Analysis of periodicity for a new class of non-linear difference equations by using a new method." Electron. J. Math. Anal. Appl. 8 (2020): 109-116.

El-Kalla, I. L., E. M. Mohamed, and H. A. A. El-Saka. "An accelerated solution for some classes of nonlinear partial differential equations." Journal of the Egyptian Mathematical Society 29, no. 1 (2021): 1-11.

Agom, E. U., F. O. Ogunfiditimi, and M. Mayaki. "Transcendental-hyperbolic functions and their Adomian polynomials with numerical results facilitated by nonlinear shanks transform." J. Math. Comput. Sci. 10, no. 5 (2020): 1607-1619.

Hamil, Shahed Ali, and Abdulrahman H. Majeed. "Applying logarithmic density function to develop a segmentation model for intensity and noisy inhomogeneity images: towards informed decisions in computational and applied mathematics." In Journal of Physics: Conference Series, vol. 1362, no. 1, p. 012135. IOP Publishing, 2019.

Zou, Le, Liang-Tu Song, Thomas Weise, Xiao-Feng Wang, Qian-Jing Huang, Rui Deng, and Zhi-Ze Wu. "A survey on regional level set image segmentation models based on the energy functional similarity measure." Neurocomputing 452 (2021): 606-622.

Emamjomeh, M., S. Abbasbandy, and D. Rostamy. "C) uasi interpolation of radial basis functions-pseudospectral method for solving nonlinear Klein-Gordon and Sine-Gordon equations." Iranian Journal of Numerical Analysis and Optimization 10, no. 1 (2020): 81-106.

Alkhammash, Elham. "Modeling the Reaction Transport of Synaptic Acetylcholine Released at High Frequency in Weakly Electric Fish." PhD diss., Université d'Ottawa/University of Ottawa, 2020.

George, Vivek, Siqi Zhang, and Guang Yang. "Modeling Diffusion Process of Neurotransmitter Across Synapse."

Kandemirli, Sedat Giray, G. E. N. Ç. Fatma, Fatma Kandemirli, and Meryem Evecen. "Solvent Effects on the Contrast Agent Iomeprol with Density Functional Theory." Avrupa Bilim ve Teknoloji Dergisi 20 (2020): 351-359.

Islam, Md Azmir Ibne, and Md Haider Ali Biswas. "Optimal Control Strategy Applied to Dynamic Model of Drug Abuse Incident for Reducing Its Adverse Effects." medRxiv (2020).

Naowarat, Surapol, and Nuengruedee Kumat. "The Role of Family on the Transmission Model of Methamphetamine." In Journal of Physics: Conference Series, vol. 1039, no. 1, p. 012036. IOP Publishing, 2018.

Akanni, John O., Samson Olaniyi, and Folake O. Akinpelu. "Global asymptotic dynamics of a nonlinear illicit drug use system." Journal of Applied Mathematics and Computing 66, no. 1 (2021): 39-60.

Vyas, Paresh, Kusum Yadav, and Nupur Srivastava. "ENTROPY ANALYSIS FOR MIXED CONVECTION IN A POROUS MEDIUM CHANNEL." ENTROPY 19, no. 3&4 (2020): 167-180.

Ajibade, Abiodun O., and Yusuf A. Bichi. "Variable Fluid Properties and Thermal Radiation Effects on Natural Convection Couette Flow through a Vertical Porous Channel." Journal of Advances in Mathematics and Computer Science (2019): 1-17.

Google Scholar citation report
Citations: 1282

Journal of Applied & Computational Mathematics received 1282 citations as per Google Scholar report

Journal of Applied & Computational Mathematics peer review process verified at publons

Indexed In

arrow_upward arrow_upward